summarylocations & peopleprojectsworkshopsinformationnews
publications & preprints

lecture notes & talks

wiki

Publications & Preprints

Please choose a project
/ A1 / A3 / A4 / A5 / A7 / B1 / B2 / C2 / C3 / C4 / C6 / D2 / D4 / A9 / A8



Project C3: The universality question for disordered low-frequency bosons

2015

Conjugacy classes of n-tuples in semi-simple Jordan algebras
H. Bergner
arXiv:1407.8318
J. Lie Theory 25 (2015) 443-458
Invariant convex sets in polar representations
L. Biliotti, A. Ghigi, P. Heinzner
arXiv:1411.6041
Models of disordered phonons
S. Schmittner

PhD thesis, Universität zu Köln (01/2015)
Kählerian structures of coadjoint orbits of semisimple Lie groups and their orbihedra
P.B. Villa

PhD thesis, Ruhr-Universität Bochum (01/2015)
Pure scaling operators at the integer quantum Hall plateau transition
D. Wieczorek

PhD thesis, Universität zu Köln (03/2015)

2014

Coadjoint orbitopes
L. Biliotti, A. Ghigi, P. Heinzner
arXiv:1110.6039
Osaka J. Math. 51 (2014) 935-969
A remark on the gradient map
L. Biliotti, A. Ghigi, P. Heinzner
arXiv:1402.1785
Documenta Math. 19 (2014) 1017-1023
Cycle Connectivity and Automorphism Groups of Flag Domains
A. Huckleberry
arXiv:1403.4993
In: Developments and Retrospective in Lie Theory, Geometric and Analytic Methods, Series: Developments in Mathmatics, Vol.37. VIII, Springer (2014)
Pure scaling operators at the integer quantum Hall plateau transition
R. Bondesan, D. Wieczorek, M.R. Zirnbauer
arXiv:1312.6172
Phys. Rev. Lett. 112, 186803 (2014)

2013

Polar orbitopes
L. Biliotti, A. Ghigi, P. Heinzner
arXiv:1206.5717
Comm. in Analysis and Geometry, 21 (2013) 579-606
Hyperbolicity of cycle spaces and automorphism groups of flag domains
A. Huckleberry
arXiv:1003.5974
American Journal of Mathematics 136 (2013) 291-310
On the Kobayashi hyperbolicity of certain tube domains
A. Huckleberry, A. Isaev
arXiv:1111.3388
Proc. AMS 141 (2013) 3141-3146
A link between Quantum Entanglement, Secant varieties and Sphericity
A. Sawicki, V.V. Tsanov
arXiv:1302.4459
J. Phys. A: Math. Theor. 46 265301 (2013)

2012

2011

Equivalence of domains for hyperbolic Hubbard-Stratonovich transformations
J. Mueller-Hill, M.R. Zirnbauer
arXiv:1011.1389
J. Math. Phys. 52, 053506 (2011)
A method for constructing random matrix models of disordered bosons
A. Huckleberry, K. Schaffert
arXiv:1012.3791
J. Phys. A: Math. Theor. 44 (2011) 335207

2010

Projectivity of analytic Hilbert and Kaehler quotients
D. Greb
abstract math.AG/0805.3973
Trans. Amer. Math. Soc. 362 (2010), 3243-3271
Compact Kaehler quotients of algebraic varieties and Geometric Invariant Theory
D. Greb
abstract math.AG/0812.2643
Adv. Math., 224 (2010) 401-431
Convexity properties of gradient maps
P. Heinzner, P. Schuetzdeller
abstract math.CV/0710.1152
Adv. Math. 225 (2010), 1119-1133
Remarks on homogeneous manifolds satisfying Levi conditions
A. Huckleberry
abstract math.CV/1003.5971
Bollettino U.M.I. (9) III (2010) 1-23
Hyperbolicity of cycle spaces and automorphism groups of flag domains
A. Huckleberry
abstract math.CV/1003.5974
Cycle Space Constructions for Exhaustions of Flag Domains
A. Huckleberry, J. A. Wolf
abstract math.CV/0807.2062
Spherical gradient manifolds
C. Miebach, H. Stoetzel
abstract math.RT/0908.3998
A Quotient Restriction Theorem for actions of real reductive groups
H. Stoetzel
abstract math.RT/0811.4273
J. reine u. angew. Math. 640 (2010) 117-234
Konstruktion von SL2(R)-Ensembles mittels Poincare-Metrix
K. Schaffert
PDF
Diplomarbeit
Coherent potential approximation for disordered bosons
S.E. Schmittner, M.R. Zirnbauer
abstract math-ph/1012.5283

2009

Geometry of invariant domains in complex semi-simple Lie groups
C. Miebach
abstract math.CV/0709.1091
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 8 (2009), no. 3, 509--541.
Closed orbits of real reductive representations
H. Stoetzel
abstract math.RT/0906.4666

2008

Stratifications with respect to actions of real reductive groups
P. Heinzner, G. W. Schwarz, H. Stoetzel
abstract math.CV/0611491
Compos. Math. 144 (2008) 163-185
Hyperbolic Hubbard-Stratonovich transformation made rigorous
Y.V. Fyodorov, Y. Wei, M.R. Zirnbauer
abstract math-ph/0801.4960
J. Math. Phys. 49, 053507 (2008)
Antiholomorphic involutions of spherical complex spaces
D. Akhiezer, A. Puettmann
abstract math.CV/0601625
Proc. Amer. Math. Soc. 136 (2008), no. 5, 1649-1657
Stratifications with respect to actions of real reductive groups
P. Heinzner, G. W. Schwarz, H. Stoetzel
abstract math.CV/0611491
Compos. Math. 144 (2008) 163-185
Matsuki's double coset decomposition via gradient maps
C. Miebach
abstract math.RT/0712.3384
Journal of Lie Theory 18 (2008), No. 3, 555-580

2007

Kaehlerian reduction in steps
D. Greb, P. Heinzner
abstract math.SG/0709.0205
Semistable points with respect to real forms
P. Heinzner, H. Stoetzel
abstract math.CV/0511109
Math. Ann. 338 (2007) 1-9
Cartan decomposition of the moment map
P. Heinzner, G. W. Schwarz
abstract math.CV/0502515
Math. Ann. 337 (2007) 197-232

2006

Energy correlations for a random matrix model of disordered bosons
T. Lueck, H.-J. Sommers, M.R. Zirnbauer
abstract cond-mat/0607243
J. Math. Phys. 47 (2006) 103304

2005

Characterization of cycle domains via Kobayashi hyperbolicity
G. Fels, A. Huckleberry
abstract math.AG/0204341
Bull. Soc. Math de France 133 (2005) 121-144
Torsion, Dilation und 2-Form-Eichfeld der Raum Zeit
T. Feldmann
Diplomarbeit, Universität Duisburg-Essen (2005)
Nonlinear sigma model for a condensate composed of Fermionic atoms
B. Mieck
abstract cond-mat/0501139
From Loop Space Mechanics to Nonabelian Strings
U. Schreiber
arXiv:hep-th/0509163
Doktorarbeit, Universität Duisburg-Essen (2005)
Phonons in Random Elastic Media and the Boson Peak
V.Gurarie, A. Altland
abstract cond-mat/0411389
Phys. Rev. Lett. 94, 245502 (2005)

2004

The extendend future tube conjecture for SO (1,n)
P. Heinzner, P. Schützdeller
abstract math.CV/0307202
Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (5), Vol. III, 1 (2004), pp. 39-52
On deformations of 2d SCFTs
U. Schreiber
abstract hep-th/0401175
JHEP 0406 (2004) 058
Phonons in Random Elastic Media and the Boson Peak
V. Gurarie, A. Altland
abstract cond-mat/0411389
Phys. Rev. Lett. 94, 245502 (2005)
Transfer-matrices of coherent state path integrals with the h_4 - and su(2)-algebra for many-body systems with contact interactions
B. Mieck
available online at Elsevier
Physica A, 341, 181-200, 2004
Nonabelian 2-forms and loop space connections from SCFT deformations
U. Schreiber
abstract hep-th/0407122
DDF and Pohlmeyer invariants of (super)string
U. Schreiber
abstract hep-th/0403260
JHEP 0405 (2004) 027
Magnon Localization in Mattis Glass
V. Gurarie, A. Altland
abstract cond-mat/0309594
Journal-ref: J. Phys. A: Math. Gen. 37, 9357-9375 (2004)
Injectivity of the Double Fibration Transform for Cycle Spaces of Flag Domains
A.. Huckleberry, J. Wolf
abstract math.RT/0308285
Journal of Lie Theory. vol. 14 (2004) 509-522
©2008 SFB|TR12 - editorial - contact form